Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Sebaceous cyst that continuously drains blood and pus, foul odor. Treatment required?

I have what was labled a sebbaceous cyst , by my doctor, he did not prescribe me any meds, I had ait for the last two years and it had a black speck in the middle It was causing so much pain that finally it came to a head and I was able to drain it flat, but continues to swell until I continuously press it to drain it daily, and blood , and pus come out with the fould odor. should I go back to the doctor. ?
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  331
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi dear sebaceous cyst is a chronic condition. It is very irritating as it keep discharging its content time to time. The only cure of this is surgical removal. This is a minor procedure and can be done within minutes by a dermatologist. So i advice u to meet a dermatologist. Thank u
Answered: Fri, 11 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor